CSpace  > 数学所
一类半空间上非线性椭圆方程正解的存在性
张立群
1991
Source Publication数学物理学报a辑
ISSN1003-3998
Volume011Issue:004Pages:473
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48689
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张立群. 一类半空间上非线性椭圆方程正解的存在性[J]. 数学物理学报a辑,1991,011(004):473.
APA 张立群.(1991).一类半空间上非线性椭圆方程正解的存在性.数学物理学报a辑,011(004),473.
MLA 张立群."一类半空间上非线性椭圆方程正解的存在性".数学物理学报a辑 011.004(1991):473.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张立群]'s Articles
Baidu academic
Similar articles in Baidu academic
[张立群]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张立群]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.